Skip to main content

On Goursat problem for fuzzy random partial differential equations under generalized Lipschitz conditions

Authors: 

N. T. Kim Son, H. V. Long*, N. P. Dong

Source title: 
Iranian Journal of Fuzzy Systems, 18(2): 31-49, 2021 (ISI)
Academic year of acceptance: 
2020-2021
Abstract: 

Fuzzy random partial differential equations (PDEs) present a connection between random dynamical systems with nonstatistical inexactness data. These blended models could be efficiently used in modeling dynamical systems working in vagueness and ambiguity environments such as fuzzy random adaptive control, fuzzy random financial prediction, fuzzy random biological modeling, etc. In this article, we study Goursat problem for fuzzy random wave equations in the framework of generalized complete metric spaces in the sense of Luxemburg. We consider equations under generalized Hukuhara differentiability. The force functions are constrained by generalized Lipschitz conditions, that makes the range of PDEs types wider than using unbounded and locally Lipschitz conditions. The existence, uniqueness and boundedness of fuzzy solutions are investigated by employing Picard successive approximation method and Luxemburg fixed point theorem. Some illustrated examples are given to demonstrate for theoretical results.